# SDR ASAA2023110546029

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,238 hours, 18,424 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE WITH LOTS OF FUEL IN CENTER TANK AND FUEL FEEDING FROM CENTER TANK, #1 TANK QTY SLOWLY DECREASED TO 8.13 WHILE #2 WAS AT 8.64. BALANCED FUEL TO WITHIN 100#. WHEN CENTER TACKS EMPTY, SPLIT BETWEEN #1 AND #2 MAIN TANKS VARIED FROM 60 TO 250# AND WAS 30# ON GROUND. SPLIT WAS WORSE WITH NOSE DOWN ATTITUDES. GROUNDED - YES. REF FIM 28-41 TASK 814 FQIS BITE SHOWS NO FAULTS AND #1 TANK QUANTITY IS ACCURATE USING FUEL STICKS COMPARED TO GAUGE. OK FOR SERVICE.
